I am taking lexapro for my anxiety. I have been on the medication for 3 months. I have memory problems, I stare in to space, I am week some days,I also have problems thinking, I also get lightheaded when bending down for too long. I have researched this. I have came up with nothing. It always shows me the side effects. Yes those are some of them. I want to discuss this with my doctor.However love the fact that I am not having my anxiety attacks again. I had then at least 15 times in one month. Even went in to hyperventilation,Where my body had locked up. It felt like heart attacks. Scary stuff. I am 28 years old with three children. I need to figure this out. I am scared that nothing else will work.Please help. Thank you.
You can't go around like that, what if something happened when you're alone with your kids. Make an appt with your dr. Zoloft helps anxiety too.
Kaismama is right, not worth the side effects that may affect you and your children. There are other meds that you can try that may help your anxiety. You may even try a 5 mg dose to see if it still helps your anxiety and gives you less side effects. None of us have the same chemistry, thus the side effects can vary for each individual.
You are not alone in this journey. You are a good person and it takes a lot to be a single parent. Your concerns are valid. There are some great caring people on this site. Do talk to your doc, he or she can not help you if they do not know what is going on. Hope it gets better soon for you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2019 • 38 answers
Updated 21 Oct 2014 • 1 answer
Updated 8 Dec 2014 • 3 answers
Updated 27 Aug 2018 • 2 answers
Updated 7 Apr 2015 • 4 answers